# SDR SIMA200323601

- Difficulty date: August 19, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001007
- Part serial: 2089
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LRD - FLT 3453 - DURING APPROACH, CREW REPORTED THE FLAPS WOULD NOT DEPLOY.  FOLLOWED AOM PROCEDURES AND LANDED WITHOUT FLAPS WITH NO OTHER PROBLEMS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONROL UNIT IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
